# SDR AALA202510033480

- Difficulty date: October 2, 2025
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N946NN
- Make and model: Boeing 737823
- Aircraft serial: 33234
- Aircraft time: 34,698 hours, 14,280 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LATCH ON FORWARD LAVATORY DOOR STICKS MAKING DOOR DIFFICULT TO OPEN. ADJUSTED FORWARD LAVATORY DOOR HANDLE AND LATCH. PER MM 25-40-11.
